# SDR SIMA201105203

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 30,533 hours, 25,864 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 14529426002
- Condition: Cracked
- Location: Lt Pylon
- Part time: 30,533 hours, 25,864 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT ENGINE FORWARD LOWER YOKE FITTING CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT ENGINE FORWARD YOKE FITTING IAW AEA EO-EM-54MR-382.  THE AIRCRAFT WAS RETURNED TO SERVICE.
